# SDR 2007UALA03029

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED ON FWD SIDE IN THREE PLACES.  AFT SIDE ON TOP OF CREASE, FWD SIDE AT BOTTOM OF STOP FITTING, UPPER CORNER OF STOP FITTING, O/B LOWER CORNER OF STOP FITTING AND THROUGH I/B LOWER BOLT HOLE OF STOP FITTING AFT SIDE CRACK IS IN RADIUS ADJACENT TO UPPER I/B CORNER OF STOP FITTING.   REPAIRED PER MM 53-30-75- 801.
